On convergence of 1D Markov diffusions to heavy-tailed invariant density

Manita, OA and Veretennikov, AY (2019) On convergence of 1D Markov diffusions to heavy-tailed invariant density. Moscow Mathematical Journal, 19 (1). pp. 89-106. ISSN 1609-4514

Abstract

Metadata

Authors/Creators:
  • Manita, OA
  • Veretennikov, AY
Copyright, Publisher and Additional Information: This article is protected by copyright. This is an author-accepted version of a paper published in Moscow Mathematical Journal. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: 1D diffusion, invariant distribution, heavy tails, fast convergence.
Dates:
  • Published: March 2019
  • Accepted: 31 October 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 22 Nov 2018 14:58
Last Modified: 17 Mar 2019 16:54
Published Version: https://www.ams.org/distribution/mmj/
Status: Published
Publisher: Independent University of Moscow

Share / Export